# SDR USAA2013042600016

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 38,216 hours, 22,368 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A CUSTOMER SMOKING IN LEFT AFT LAV DURING FLIGHT, HOWEVER, SMOKE DETECTOR DID NOT ACTIVATE.  PLEASE CHECK THAT SMOKE DETECTOR HADN'T BEEN DISABLED.  MAINTENANCE ACCOMPLISHED SUCCESSFUL OPS CHECK OF ALL LAV SMOKE DETECTORS PER AMM 26-17-00-710-001-A.  SMOKE DETECTORS INTACT ALL LAVS.
